Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


# Title Authors Journal Year
91 Spatio-temporal instability of two superposed fluids in a channel with boundary slip Geetanjali Chattopadhyay, K. C. Sahu and R.Usha International Journal of Multiphase Flow


92 Instabilities in viscosity-stratified two-fluid channel flow over an anisotropic-inhomogeneous porous bottom Geetanjali Chattopadhyay, Usha Ranganathan, and Severine Millet Physics of Fluids(Accepted, 2018)

93 On compact bicrossed products Fima, Pierre and Mukherjee, Kunal and Patri, Issan J. Noncommut. Geom.

Volume: 11 Page: 1521-1591 DOI:10.4171/JNCG/11-4-10

94 ${\rm E}_0$-semigroups of free Araki-Woods factors Bikram, Panchugopal and Mukherjee, Kunal Internat. J. Math.

Volume: 28 Page: 1750075, 10 DOI:10.1142/S0129167X17500756

95 Generator masas in $q$-deformed Araki-Woods von Neumann algebras and factoriality Bikram, Panchugopal and Mukherjee, Kunal J. Funct. Anal.

Volume: 273 Page: 1443-1478 DOI:10.1016/j.jfa.2017.03.005

96 Mixing and weakly mixing abelian subalgebras of type ${\rm II}_1$ factors Cameron, Jan and Fang, Junsheng and Mukherjee, Kunal J. Funct. Anal.

Volume: 272 Page: 2697-2725 DOI:10.1016/j.jfa.2016.12.006

97 KMS quantum symmetric states Dykema, Ken and Mukherjee, Kunal J. Math. Phys.

Volume: 58 Page: 012103, 12 DOI:10.1063/1.4974361

98 A discrete regularization method for Ill-posed operator equations, M. T. Nair The Journal of Analysis

Volume: 25 Page: 53 - 266 DOI:DOI 10.1007/s41478-017-0047-4

99 On perturbations of Stein operator Kumar, A. N. and Upadhye, N. S. Communications in Statistics. Theory and Methods

Volume: 46 Page: 9284-9302 DOI:10.1080/03610926.2016.1206937

100 A Derivativefree iterative method for nonlinear ill-posed equations with monotone operators S. George and M.T. Nair J. Inverse and Ill-Posed Problems

Volume: 25 Page: 543-551 DOI:DOI:10.1515/JIIP-2014-0049